| Model Number |
500400001500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es users were unable to log in to the aws.A system reset was required to restore functionality and allow user access.The customer reported that this issue had been occurring frequently, resulting in repeated login failures and requiring multiple resets to regain access.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 10-jul-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that user was unable to login to the system.A technical support specialist (tss) initiated troubleshooting on the station; however, remote access attempts repeatedly failed as the station could not be reached.Through remote support services (rss) deployed rss agent 4.12 med and pas package (build 10), es reset ecc curves gpo (build 7), and sha 2 cert installer (build 1) successfully.The customer was instructed to restart the station to allow further connectivity testing and remote troubleshooting.Customer agreed to close the case.